Propagation of chaos for the two-dimensional Navier-Stokes equation

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this paper, the author studies the derivation of the vorticity formulation of two-dimensional Navier-Stokes equations from appropriate n -particle systems. In fact, the n -particle systems considered here are basically the ones corresponding to the vortex method. This derivation is completed under the assumption of large enough viscosity by probabilistic "propagation of chaos'' methods.
Original languageEnglish
Title of host publication Probabilistic methods in mathematical physics (Katata/Kyoto, 1985)
Place of PublicationBoston
PublisherAcademic Press Inc.
Pages303-334
Number of pages32
Publication statusPublished - 1987
Externally publishedYes

    Fingerprint

Cite this

Osada, H. (1987). Propagation of chaos for the two-dimensional Navier-Stokes equation. In Probabilistic methods in mathematical physics (Katata/Kyoto, 1985) (pp. 303-334). Boston: Academic Press Inc..